Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
148 Doctors are Online

Had an eye lid lift, causing a lot of itchiness, tried Claritin D and tobradex. Is it a healing process?

I had an eye lid lift about a week and a half ago. Within a couple days I experienced alot of itchiness but thought this was the healing process . About 6 days post-op I form clear sacks of fluid on my eyeball. I have tried Claritin D , Zyrtec, Benadryl , Tobradex ointment, different allergy eye drops and have been on Cipro antibiotic. This is day 5 with no sign of them going away. What is it and how can I get rid of it?
Asked On : Wed, 27 Mar 2013
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Ophthalmologist 's  Response
Since you are in the recovery period, I think your post operative inflammation must be persisting still. Try giving warm compresses for 10-15 mins ,thrice a day and take a dose of oral antiflammatory tablet. If it is not helping you , consult your surgeon to see other possibilities causing persisting swelling.

Hope this helps you. Take care :).
Answered: Wed, 27 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor